nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A Lower Bound Theorem for Ehrhart Polynomials of Convex Polytopes
|
Hibi, T. |
|
1994 |
105 |
2 |
p. 162-165 4 p. |
artikel |
2 |
An Iterative Method for Solving a System of Functional Equations
|
Forti, G.L. |
|
1994 |
105 |
2 |
p. 111-161 51 p. |
artikel |
3 |
Author Index for Volume 105
|
|
|
1994 |
105 |
2 |
p. 221- 1 p. |
artikel |
4 |
Difference Operators, Measuring Coalgebras, and Quantum Group-like Objects
|
Batchelor, M. |
|
1994 |
105 |
2 |
p. 190-218 29 p. |
artikel |
5 |
Numbers, H. D. Ebbinghaus, H. Hermes, F. Hirzebruch, M. Koecher, K. Mainzer, J. Neukirch, A. Prestel, and R. Remmert, (Eds), Springer, 1991, 391 pp.
|
Rota, G.C. |
|
1994 |
105 |
2 |
p. 219-220 2 p. |
artikel |
6 |
Relative Invariants of the Polynomial Rings over the Type Dr Quivers
|
Koike, K. |
|
1994 |
105 |
2 |
p. 166-189 24 p. |
artikel |